default-icon
I took too much of a medication
So I woke up with a really bad sore throat and loss of voice and my mom told me to take 6 tablespoons of CVS Health Extra Strength Pain Relief Adult Liquid Rapid Burst (Acetaminophen). I felt better after I took it but the symptoms came back at a milder scale 12 hours later so I took the same amount of dosage. Am I at risk of liver failure?
48 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please Take plenty of water today From tomorrow... Do gargle with Wokadine St gargle Twice a day for 3 days Tab oncet cf 6 1 1 Tab pantop 3 1 on empty stomach Cap augmentin 6 625mg 1 1 Reconsult if needed
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.